RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 26, Issue 3(159)  


On discrete models of the kinetic Boltzmann equation
S. K. Godunov, U. M. Sultangazin
3
On the theory of non-linear minimax problems
V. F. Dem'yanov, V. N. Malozemov
53
The method of intrinsic boundary conditions in the theory of difference boundary value problems
V. S. Ryaben'kii
105
Éduard Čech (on the tenth anniversary of his death)
A. V. Chernavskii
161
On bicompact spaces
E. Čech
165

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
187
Communications of the Moscow Mathematical Society
Two-valued formal groups. Some applications to cobordisms
V. M. Buchstaber
195
Conditions for the local solvability of equations of principal type
Yu. V. Egorov
197
Global Cartan pseudogroups and simple Lie algebras of characteristic $p$
V. G. Kac
199
Families of planes in Hilbert space and developable surfaces
Z. I. Kizner
201
Limit theorems for a conditional Brownian motion in Euclidean and Lobachevskian spaces
Yu. I. Kifer
203
Properties of characteristic polynomials of matrices with non-negative elements
Yu. S. Kolesov
205
Eigenfunctions of the Beltrami–Laplace operator on hyperbo
V. K. Rogov
207
On co-generating rings
T. S. Tol'skaya
209
A uniform estimate for the solution of the $\bar\partial$-problem in a Weil region
G. M. Henkin
211
Superpositions of holomorphic functions with radicals
A. G. Khovanskii
213
The motif of an abelian variety
A. M. Shermenev
215
Groups with bicompact dual space
A. I. Shtern
217

Mathematical Events in the USSR
Pavel Sergeevich Aleksandrov (photo)
On the seventieth birthday of Pavel Sergeevich Aleksandrov
219
Zaid Ismailovich Khalilov (photo)
Zaid Ismailovich Khalilov (on the occasion of his sixtieth birthday)
I. M. Gel'fand, A. G. Kostyuchenko, B. M. Levitan, Ya. B. Lopatinskii, S. L. Sobolev, G. E. Shilov
221
Fourth All-Union Inter-College Conference on Geometry
A. I. Chakhtauri
225

News
All-Union Conference “Investigations on Number Theory”
A. A. Val'fish
228
Second Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations dedicated to the 70th birthday of academician M. A. Lavrent'ev
G. D. Suvorov
231
Joint Seminar on Combinatorial Mathematics in Moscow State University
V. P. Kozyrev, A. Ya. Petrenyuk
233
Conference on Algebraic Physics
O. V. Pshenichnikov
236

Reviews and Bibliography
On book of N. I. Gavrilov, The Riemann problem on the distribution of the roots of the zeta function
A. N. Andrianov, A. I. Vinogradov, Yu. V. Linnik, A. V. Malyshev, D. K. Faddeev, N. G. Chudakov, V. A. Yakubovich
238
I. M. Yaglom, Galileo's principle of relativity and noneuclidean geometry (review)
A. N. Kolmogorov
247
M. V. Draglev, M. I. Zharov, N. Kh. Rozov, French-Russian Mathematical Dictionary (review)
B. V. Gnedenko
249
New books on mathematics
L. P. Kalinina
251
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019